Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Varicose vein in leg - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   HI
User :   Hi gm
Doctor :   How can i help you
User :   This is regarding varicose vain in my left leg
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
Doctor :   Since when you have this problem
User :   age : 29,Married
User :   from past 5 years
Doctor :   Proceed with oyur query
User :   No pain as such, just some vains a re bulged
Doctor :   Did you showed to any surgeon
User :   My worry is that is this cause any problem for future?
User :   Not yet
User :   like genetic problems etc...
Doctor :   Common effects of varicose veins are bleeding, infection
Doctor :   Consult your surgeon who can prescribe you stockings
User :   k, wht will be the treatmets available for same
User :   k..
Doctor :   There is a surgery which is done to clear your varicose veins
Doctor :   Avoid prolong standing
User :   I heard abt some lasic surgery for same... can u suggest some hospital?
Doctor :   Thre is no laser surgery

Doctor :   WWW.WWWW.WW Doctor :   Kindly find this web if any questios
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor